Kodai Mathematical Journal

The spectrum of the Laplace operator for a special Riemannian manifold

Grigorios Tsagas

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 4, Number 3 (1981), 377-382.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138036423

Digital Object Identifier
doi:10.2996/kmj/1138036423

Mathematical Reviews number (MathSciNet)
MR0641359

Zentralblatt MATH identifier
0487.58030

Subjects
Primary: 58G25
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Tsagas, Grigorios. The spectrum of the Laplace operator for a special Riemannian manifold. Kodai Math. J. 4 (1981), no. 3, 377--382. doi:10.2996/kmj/1138036423. https://projecteuclid.org/euclid.kmj/1138036423


Export citation

References

  • [1] M. BERGER, P. GAUDUCHON AND E. MAZET, Le Spectre d'une Vaete Riemanniene, Lecture Notes in Mathematics 194, Springer-Verlag, New York 1971.
  • [2] P. GILKEY, Recursion relations and the asymptotic behavior of the eigenvalues of the Laplacian, to appear.
  • [3] J. MILNOR, Eigenvalues of the Laplace operator on certain manifolds, Proc. Nat. Acad. Sci. U. S. A., 51 (1964), 542.
  • [4] J. V. K. PETODI, Curvature and the fundamental solution of theheat equation, J. Indian Math. Soc, 34 (1970), 233-249.
  • [5] J. V. K. PETODI, Curvature and the eigenforms of the Laplace operator, J. Diff. Geom., 5 (1971), 233-249.
  • [6] T. SAKAI, On the eigenvalues of the Laplacian and curvature of Riemannian manifolds, Tohoku Math. J., 23(1971), 583-603.
  • [7] GR. TSAGAS AND K. KOCKINOS, The geometry and the Laplace operator on the exterior 2-forms on a compact Riemannian manifold, Proc. of A. M. S., 73 (1979), 109-116.
  • [8] S. TANNO, Eigenvalues of the Laplacian of Riemannian manifolds, Tohoku Math. J., 25 (1973), 391-403.
  • [9] S. TANNO, The spectrum of the Laplacian for 1-forms, Proc. A. M. S., 45 (1974), 125-129.